EconPapers    
Economics at your fingertips  
 

LRS Bianchi Type II Massive String Cosmological Models with Magnetic Field in Lyra's Geometry

Raj Bali (), Mahesh Kumar Yadav () and Lokesh Kumar Gupta ()

Advances in Mathematical Physics, 2013, vol. 2013, 1-5

Abstract: Bianchi type II massive string cosmological models with magnetic field and time dependent gauge function ( ) in the frame work of Lyra's geometry are investigated. The magnetic field is in -plane. To get the deterministic solution, we have assumed that the shear ( ) is proportional to the expansion ( ). This leads to , where and are metric potentials and is a constant. We find that the models start with a big bang at initial singularity and expansion decreases due to lapse of time. The anisotropy is maintained throughout but the model isotropizes when . The physical and geometrical aspects of the model in the presence and absence of magnetic field are also discussed.

Date: 2013
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2013/892361.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2013/892361.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:892361

DOI: 10.1155/2013/892361

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnlamp:892361